Alert archive / Missouri / River Flood Warnings in 2017

River Flood Warning 101, NWS Kansas City, MO

June 18, 2017Carroll County, Missouri

NWS Kansas City, MO issued this river flood warning at Jun 18, 2017, 9:00 AM CDT for Carroll County, Missouri. It took effect at Jun 18, 2017, 4:52 PM CDT. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Jun 18, 2017, 9:00 AM CDT (14:00 UTC)
In effect from
Jun 18, 2017, 4:52 PM CDT
Expired
Jun 20, 2017, 8:06 AM CDT
In force
39 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

County Carroll County, MO

The radar

The Pleasant Hill radar (KEAX), 92 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wakenda Creek at Carrollton (CAXM7). The gauge peaked at 14.80 ft at Jun 18, 2017, 3:00 PM CDT.

actionminormoderate510152006/1806/1906/2006/21
Action stage
10 ft
Minor stage
16 ft
Moderate stage
19 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06896000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

034 
WGUS43 KEAX 181400
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
900 AM CDT Sun Jun 18 2017



...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Wakenda Creek at Carrollton affecting Carroll County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC033-191400-
/O.NEW.KEAX.FL.W.0101.170618T2152Z-170620T1306Z/
/CAXM7.1.ER.170618T2152Z.170619T0600Z.170619T1306Z.UU/
900 AM CDT Sun Jun 18 2017

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Wakenda Creek at Carrollton.
* from this afternoon to Tuesday morning.
* At  8:00 AM Sunday the stage was 13.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 17.2 feet by early Monday morning. The 
  river will fall below flood stage by Monday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   13.4   Sun 08 AM   17.2 early Monday morning
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
1 follow-up statement
317 
WGUS83 KEAX 182323
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
623 PM CDT Sun Jun 18 2017



...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Wakenda Creek at Carrollton affecting Carroll County.

...The Flood Warning continues for the following rivers in 
Missouri...

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.
  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC033-107-195-192323-
/O.CON.KEAX.FL.W.0102.170619T1030Z-170621T0600Z/
/WVYM7.1.ER.170619T1030Z.170619T1800Z.170620T0600Z.NO/
623 PM CDT Sun Jun 18 2017

The Flood Warning continues for
  The Missouri River at Waverly.
* from late tonight to late Tuesday night.
* At  5:30 PM Sunday the stage was 19.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
  rise to near 20.3 feet by early Monday afternoon. The river will 
  fall below flood stage by early Tuesday morning.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   19.0   Sun 05 PM   20.3 early Monday afternoon
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-192322-
/O.CON.KEAX.FL.W.0103.170619T1536Z-170621T0900Z/
/MIAM7.1.ER.170619T1536Z.170620T0000Z.170620T0900Z.NO/
623 PM CDT Sun Jun 18 2017

The Flood Warning continues for
  The Missouri River At Miami.
* from Monday morning to late Tuesday night.
* At  5:33 PM Sunday the stage was 16.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Monday morning and 
  continue to rise to near 18.4 feet by Monday evening. The river 
  will fall below flood stage by Tuesday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   16.1   Sun 06 PM   18.4 Monday evening
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC033-182353-
/O.CAN.KEAX.FL.W.0101.000000T0000Z-170620T1306Z/
/CAXM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
623 PM CDT Sun Jun 18 2017

The Flood Warning is cancelled for
  The Wakenda Creek at Carrollton.
* At  6:00 PM Sunday the stage was 14.8 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  14.9 feet this evening.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   14.8   Sun 06 PM   14.9 this evening
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 18, 6:16 AM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jun 18, 6:16 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
616 AM CDT Sun Jun 18 2017

.Discussion...
Issued at 252 AM CDT SUN JUN 18 2017

A much needed, much quieter day is on tap in the wake of last
evening's cold front. Trailing post-frontal rain showers will
continue to shift off to the southeast this morning, leaving
behind progressively clearing skies and diminishing low-level
moisture. Sunshine should arrive in time to allow sufficient
diurnal heating during the afternoon, but this surface heating
will battle increasing northwest winds/CAA and only allow highs to
reach the low 80s.

Similar conditions are expected Monday, then the parent trough to
last night's system will push off into the Northeast, allowing
ridging to build back over the High Plains and surface flow to
return to the southwest on Tuesday. Temperatures will warm
gradually through midweek, and thunderstorm chances will return
Wednesday night through the remainder of the week as several waves
pass across the central CONUS.

&&

.Aviation...(For the 12Z TAFS through 12Z Monday Morning)
Issued at 616 AM CDT SUN JUN 18 2017

Isolated rain showers will continue to push off to the southeast
this morning, ending prior to the 12z valid time of this forecast
issuance at all TAF sites. Skies will gradually clear throughout
the morning, remaining VFR through the TAF period. Winds will
increase and veer slightly to the northwest over the next few
hours, reaching sustained speeds between 10-12 kts by late
morning.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Laflin
Aviation...Laflin
Hazardous weather outlook, Jun 18, 2:56 AM CDT, 6 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
256 AM CDT Sun Jun 18 2017

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-190800-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
256 AM CDT Sun Jun 18 2017

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

 No hazardous weather is expected at this time.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Jun 18, 6:38 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
638 AM CDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     5 ESE FERRELVIEW        39.28N 94.58W
06/17/2017                   CLAY               MO   PUBLIC

            TREE SNAPPED IN HALF

&&

LAFLIN
Local storm report, Jun 18, 6:46 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 AM CDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     TSTM WND DMG     OTTERVILLE              38.70N 93.00W
06/17/2017                   COOPER             MO   911 CALL CENTER

            LARGE TREE DOWN.

1050 PM     TSTM WND DMG     GLASGOW                 39.23N 92.85W
06/17/2017                   SALINE             MO   LAW ENFORCEMENT

            POWERLINES DOWN...LARGE LIMBS AND TREES
            DOWN.

1047 PM     TSTM WND DMG     GLASGOW                 39.23N 92.85W
06/17/2017                   SALINE             MO   911 CALL CENTER

            NUMEROUS LARGE TREES DOWN THROUGHOUT THE
            CITY. UTILITY POLES SNAPPED IN HALF. NO
            KNOWN STRUCTURAL DAMAGE AT THIS TIME.

1044 PM     TSTM WND GST     6 NE HUGHESVILLE        38.90N 93.21W
06/17/2017  E50 MPH          PETTIS             MO   EMERGENCY MNGR

            AT U.S. HWY 65 AND HIGHWAY BB.

1042 PM     HAIL             5 S MEADVILLE           39.72N 93.30W
06/17/2017  E1.00 INCH       LINN               MO   TRAINED SPOTTER

            EM RELAYED REPORT OF NICKEL TO QUARTER SIZE
            HAIL NEAR FOUNTAIN GROVE.

1020 PM     TSTM WND GST     EMMA                    38.98N 93.50W
06/17/2017  E70 MPH          LAFAYETTE          MO   TRAINED SPOTTER

            SAW 3 POWER FLASHES WITH THIS GUST.

1010 PM     TSTM WND DMG     1 SSE GLADSTONE         39.19N 94.55W
06/17/2017                   CLAY               MO   PUBLIC

            10 INCH DIAMETER HEALTHY MAPLE TREE SNAPPED
            NEAR THE BASE.

1010 PM     TSTM WND GST     3 WSW AULLVILLE         39.00N 93.74W
06/17/2017  E70 MPH          LAFAYETTE          MO   AMATEUR RADIO

            AT I-70 AND ROUTE 13.

0955 PM     TSTM WND GST     OAK GROVE               39.01N 94.13W
06/17/2017  E70 MPH          JACKSON            MO   PUBLIC

0954 PM     TSTM WND DMG     ODESSA                  39.00N 93.95W
06/17/2017                   LAFAYETTE          MO   BROADCAST MEDIA

            TREES AND POWERLINES DOWN IN ODESSA. VIA
            TWITTER.

0952 PM     TSTM WND DMG     1 NNE LAKE TAPAWINGO    39.03N 94.31W
06/17/2017                   JACKSON            MO   TRAINED SPOTTER

            6 IN DIAMETER TREE LIMBS SNAPPED.

0945 PM     TSTM WND DMG     3 E LEE'S SUMMIT        38.90N 94.32W
06/17/2017                   JACKSON            MO   PUBLIC

            8 INCH DIAMETER HEALTHY TREE BRANCH SNAPPED.

0944 PM     TSTM WND GST     4 SSE INDEPENDENCE      39.03N 94.39W
06/17/2017  M58 MPH          JACKSON            MO   AMATEUR RADIO

            REPORTED AT LEE'S SUMMIT RD. AND U.S. HWY
            40.

0943 PM     TSTM WND GST     2 ESE BLUE SPRINGS      39.01N 94.25W
06/17/2017  E70 MPH          JACKSON            MO   TRAINED SPOTTER

            VEHICLE SHAKING. TRANSFORMERS BLOWING SOUTH
            OF SPOTTER'S LOCATION.

0940 PM     TSTM WND GST     2 NE BLUE SPRINGS       39.04N 94.26W
06/17/2017  E60 MPH          JACKSON            MO   TRAINED SPOTTER

0934 PM     TSTM WND GST     4 ENE RAYTOWN           39.04N 94.40W
06/17/2017  E58 MPH          JACKSON            MO   AMATEUR RADIO

            50-60MPH WINDS AT U.S. HWY 40 AND PHELPS RD.

0930 PM     TSTM WND DMG     OAKWOOD PARK            39.20N 94.57W
06/17/2017                   CLAY               MO   NWS EMPLOYEE

            BLOWN TRANSFORMER.

0930 PM     TSTM WND DMG     OAKWOOD                 39.20N 94.57W
06/17/2017                   CLAY               MO   PUBLIC

            4 IN DIAMETER TREES SNAPPED.

0930 PM     TSTM WND DMG     3 S INDEPENDENCE        39.05N 94.42W
06/17/2017                   JACKSON            MO   PUBLIC

            3-4 INCH DIAMETER LIMBS DOWN FROM HEALTHY
            TREES.

0929 PM     TSTM WND DMG     4 SSE INDEPENDENCE      39.04N 94.40W
06/17/2017                   JACKSON            MO   AMATEUR RADIO

            4 TO 6 INCH TREES BLOCKING THE ROAD AT 44TH
            ST. AND PHELPS RD.

0929 PM     TSTM WND GST     1 E GLADSTONE           39.20N 94.55W
06/17/2017  E65 MPH          CLAY               MO   AMATEUR RADIO

            MULTIPLE TREES DOWN. 61ST ST. AND ANTIOCH
            RD.

0925 PM     TSTM WND GST     3 SSW RAYTOWN           38.97N 94.50W
06/17/2017  E60 MPH          JACKSON            MO   TRAINED SPOTTER

0925 PM     TSTM WND GST     4 NNE OAKVIEW           39.26N 94.54W
06/17/2017  E60 MPH          CLAY               MO   NWS EMPLOYEE

0925 PM     TSTM WND GST     OAKWOOD PARK            39.20N 94.57W
06/17/2017  E70 MPH          CLAY               MO   NWS EMPLOYEE

0925 PM     TSTM WND GST     3 NNW RAYTOWN           39.05N 94.48W
06/17/2017  E75 MPH          JACKSON            MO   TRAINED SPOTTER

            POWER FLASHES OBSERVED. BP GAS STATION SIGN
            ACROSS FROM KAUFFMAN STADIUM DOWN.

0925 PM     TSTM WND GST     1 N RANDOLPH            39.18N 94.49W
06/17/2017  E80 MPH          CLAY               MO   TRAINED SPOTTER

            SPOTTER SAW TRANSFORMERS BLOW. REPORTED AT
            WORLDS OF FUN.

0919 PM     TSTM WND DMG     2 SW KANSAS CITY        39.07N 94.60W
06/17/2017                   JACKSON            MO   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS DAMAGE TO THE
            BOULEVARDIA EVENT IN THE WEST BOTTOMS. THE
            EVENT HAD TO CLOSE EARLY DUE TO DAMAGE
            SUSTAINED TO TENTS, FENCES, ETC.

0918 PM     TSTM WND GST     4 N OAKVIEW             39.26N 94.58W
06/17/2017  E60 MPH          CLAY               MO   AMATEUR RADIO

            AT 93RD ST. AND NORTH OAK TRFWY.

0917 PM     TSTM WND GST     2 NE GLADSTONE          39.22N 94.53W
06/17/2017  E58 MPH          CLAY               MO   AMATEUR RADIO

            50 TO 60 MPH EST. WINDS AT 72ND ST. AND
            ANTIOCH RD.

0915 PM     TSTM WND DMG     2 N WESTWOOD            39.06N 94.61W
06/17/2017                   WYANDOTTE          KS   TRAINED SPOTTER

            3-5 IN DIAMETER LIMBS SNAPPED.

0915 PM     TSTM WND DMG     GLADSTONE               39.20N 94.56W
06/17/2017                   CLAY               MO   EMERGENCY MNGR

            EM REPORTS GLADSTONE HAS SEVERAL STREETS
            BLOCKED DUE TO DAMAGE, GOOD PORTION OF THE
            CITY WITHOUT POWER, PUBLIC WORKS DEPLOYING
            CREWS FOR DEBRIS REMOVAL.

0915 PM     TSTM WND DMG     2 NNE GLADSTONE         39.22N 94.55W
06/17/2017                   CLAY               MO   TRAINED SPOTTER

            NUMEROUS TREES DOWN BETWEEN WALMART AND 66TH
            TERRACE, APPROXIMATELY 6-8 INCHES IN
            DIAMETER.

0915 PM     TSTM WND DMG     GLADSTONE               39.20N 94.55W
06/17/2017                   CLAY               MO   AMATEUR RADIO

            TREES DOWN AT 61ST ST. AND HOWARD AVE.

0915 PM     TSTM WND DMG     GLADSTONE               39.20N 94.56W
06/17/2017                   CLAY               MO   TRAINED SPOTTER

            SPORADIC POWER OUTAGES IN GLADSTONE WITH
            LIMBS DOWN.

0912 PM     TSTM WND GST     1 N NORTHMOOR           39.20N 94.59W
06/17/2017  E50 MPH          CLAY               MO   AMATEUR RADIO

            NEAR ENGLEWOOD RD. AND U.S. HWY 169.

0912 PM     TSTM WND GST     2 WNW OVERLAND PARK     38.99N 94.70W
06/17/2017  M64 MPH          JOHNSON            KS   TRAINED SPOTTER

            EM RELAYED REPORT. MEASURED AT 75TH ST. &
            I-35.

0910 PM     TSTM WND DMG     1 SE GLADSTONE          39.20N 94.55W
06/17/2017                   CLAY               MO   PUBLIC

            10 INCH DIAMETER TREE FELL ON A CAR. NO ONE
            WAS INJURED.

0907 PM     TSTM WND GST     RIVERSIDE               39.18N 94.61W
06/17/2017  E75 MPH          PLATTE             MO   NWS EMPLOYEE

            WENT ON FOR 3-4 MINUTES.

0905 PM     TSTM WND DMG     5 NE LAKE WAUKOMIS      39.28N 94.58W
06/17/2017                   CLAY               MO   PUBLIC

            TREE SNAPPED IN HALF.

0900 PM     TSTM WND DMG     1 W MERRIAM             39.02N 94.71W
06/17/2017                   JOHNSON            KS   PUBLIC

            2-3 INCH DIAMETER BLACK WALNUT BRANCHES
            SNAPPED.

0859 PM     TSTM WND GST     1 S PLATTE CITY         39.35N 94.78W
06/17/2017  E60 MPH          PLATTE             MO   AMATEUR RADIO

            SOUTH OF PLATTE CITY ON HIGHWAY N.

0857 PM     TSTM WND GST     3 NNW BONNER SPRINGS    39.10N 94.90W
06/17/2017  E60 MPH          WYANDOTTE          KS   TRAINED SPOTTER

            MEDIUM SIZE LIMBS DOWN.

0856 PM     TSTM WND GST     PLATTE CITY             39.37N 94.78W
06/17/2017  E50 MPH          PLATTE             MO   AMATEUR RADIO

            WEST OF HIGHWAY N.

0853 PM     TSTM WND GST     1 SSE DE SOTO           38.96N 94.96W
06/17/2017  M68 MPH          JOHNSON            KS   TRAINED SPOTTER

            MEASURED AT K-10 AND KILL CREEK RD. REPORTED
            VIA EM.

0852 PM     TSTM WND GST     2 SE RENO               39.03N 95.09W
06/17/2017  E60 MPH          LEAVENWORTH        KS   EMERGENCY MNGR

            COUNTY ROAD 1 AND CANTRELL RD.

0852 PM     TSTM WND GST     1 ENE LEAVENWORTH       39.31N 94.91W
06/17/2017  M52 MPH          LEAVENWORTH        KS   EMERGENCY MNGR

            MEASURED AT THE EM'S OFFICE.

0851 PM     TSTM WND DMG     LANSING                 39.25N 94.90W
06/17/2017                   LEAVENWORTH        KS   EMERGENCY MNGR

            POWERLINES DOWN IN LANSING WITH A BLOWN
            TRANSFORMER. POWER POLE BROKE IN HALF.

0850 PM     TSTM WND GST     LEAVENWORTH             39.31N 94.92W
06/17/2017  E60 MPH          LEAVENWORTH        KS   TRAINED SPOTTER

0842 PM     TSTM WND GST     2 SE RENO               39.03N 95.09W
06/17/2017  E50 MPH          LEAVENWORTH        KS   EMERGENCY MNGR

            40 TO 50 MPH WINDS AT COUNTY ROAD 1 AND
            CANTRELL RD.

0820 PM     TSTM WND DMG     3 NNW RAYTOWN           39.05N 94.48W
06/17/2017                   JACKSON            MO   PUBLIC

            12 INCH TREE FELL DOWN ON THREE CARS. NO
            INJURIES REPORTED.

&&

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:29 PM CDTSevere Thunderstorm WarningEAXPlatte46 min
Jun 17, 9:00 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte, Ray45 min
Jun 17, 9:08 PM CDTSevere Thunderstorm WarningEAXCass, Jackson52 min
Jun 17, 9:14 PM CDTAreal Flood AdvisoryEAXClay, Clinton, Jackson, Platte3 hr
Jun 17, 9:34 PM CDTAreal Flood AdvisoryEAXCass, Jackson3 hr
Jun 17, 9:38 PM CDTSevere Thunderstorm WarningEAXJackson, Johnson, Lafayette, Ray52 min
Jun 17, 9:47 PM CDTSevere Thunderstorm WarningEAXJackson5 min
Jun 17, 9:49 PM CDTTornado WarningEAXLafayette26 min
Jun 17, 10:07 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette, Pettis, Saline53 min
Jun 17, 10:16 PM CDTSevere Thunderstorm WarningEAXBates44 min
Jun 17, 10:38 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline51 min
Jun 17, 10:40 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph, Saline36 min
Jun 18, 10:03 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline63 hr
Jun 18, 2:31 PM CDTRiver Flood WarningEAXCarroll, Chariton, Saline61 hr

Nearby

River Flood Warnings in Missouri, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.